Small representations of SL 2 in the finite Morley rank category

Journal of Symbolic Logic 77 (3):919-933 (2012)
Abstract
We study definable irreducible actions of SL₂(K) on an abelian group of Morley rank ≤ 3rk(K) and prove they are rational representations of the group
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1344862167
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,820
Through your library
References found in this work BETA

Add more references

Citations of this work BETA
The Structure of an SL2-Module of Finite Morley Rank.Jules Tindzogho Ntsiri - 2017 - Mathematical Logic Quarterly 63 (5):364-375.

Add more citations

Similar books and articles
Fields of Finite Morley Rank.Frank Wagner - 2001 - Journal of Symbolic Logic 66 (2):703-706.
The Geometry of Forking and Groups of Finite Morley Rank.Anand Pillay - 1995 - Journal of Symbolic Logic 60 (4):1251-1259.
Bad Groups of Finite Morley Rank.Luis Jaime Corredor - 1989 - Journal of Symbolic Logic 54 (3):768-773.
Isolated Types in a Weakly Minimal Set.Steven Buechler - 1987 - Journal of Symbolic Logic 52 (2):543-547.
The Morley Rank of a Banach Space.José Iovino - 1996 - Journal of Symbolic Logic 61 (3):928-941.
Generalized Fitting Subgroup of a Group of Finite Morley Rank.Ali Nesin - 1991 - Journal of Symbolic Logic 56 (4):1391-1399.
A Generation Theorem for Groups of Finite Morley Rank.Jeffrey Burdges & Gregory Cherlin - 2008 - Journal of Mathematical Logic 8 (2):163-195.
Semisimple Torsion in Groups of Finite Morley Rank.Jeffrey Burdges & Gregory Cherlin - 2009 - Journal of Mathematical Logic 9 (2):183-200.
Morley Degree in Unidimensional Compact Complex Spaces.Dale Radin - 2006 - Journal of Symbolic Logic 71 (2):569 - 585.
A Note on Superstable Groups.Jerry Gagelman - 2005 - Journal of Symbolic Logic 70 (2):661-663.
Flat Morley Sequences.Ludomir Newelski - 1999 - Journal of Symbolic Logic 64 (3):1261-1279.
Added to PP index
2012-11-06

Total downloads
23 ( #238,883 of 2,210,138 )

Recent downloads (6 months)
1 ( #382,810 of 2,210,138 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature